# SDR CALA2021120802305

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 62,155 hours, 27,305 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 REFERENCE LOG 7570430 FUEL CAP WAS REPORTED MISSING NEW CAP WAS INSTALLED CAP WAS REPLACED REFERENCE LOG 7570430 NO FURTURE PDA ACTION REQUIRED
